# SDR DL738080720

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 18,688 hours, 11,121 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Hub Cap
- Part number: 277A61111
- Condition: Missing
- Location: Nr 1 Wheel
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON WALKAROUND, FOUND MANY DEEP SCRATCHES AND A DENT IN FUSELAGE SKIN LT SIDE BEHIND LT WING.  ALSO, NR 1 WHEEL HUB CAP ASSY IS MISSING.
